RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 2, Pages 35–56 (Mi msb1509)  

Closed cross-sections of irrational flows on surfaces

S. Kh. Aranson, I. A. Gorelikovaa, E. V. Zhuzhomaa

a Nizhny Novgorod State Technical University

Abstract: Simple closed transversals to an irrational flow on a closed surface with negative Euler characteristic are considered. A negative answer is given to A. Katok's conjecture about the existence of simple closed transversals to irrational flows on such surfaces in each free homotopy class containing simple closed curves non-homotopic to zero.
Bibliography: 17 titles.

DOI: https://doi.org/10.4213/sm1509

Full text: PDF file (635 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:2, 173–192

Bibliographic databases:

UDC: 517.917+513.9
MSC: Primary 37E35; Secondary 37C10
Received: 25.01.2005

Citation: S. Kh. Aranson, I. A. Gorelikova, E. V. Zhuzhoma, “Closed cross-sections of irrational flows on surfaces”, Mat. Sb., 197:2 (2006), 35–56; Sb. Math., 197:2 (2006), 173–192

Citation in format AMSBIB
\Bibitem{AraGorZhu06}
\by S.~Kh.~Aranson, I.~A.~Gorelikova, E.~V.~Zhuzhoma
\paper Closed cross-sections of irrational flows on surfaces
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 2
\pages 35--56
\mathnet{http://mi.mathnet.ru/msb1509}
\crossref{https://doi.org/10.4213/sm1509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2230089}
\zmath{https://zbmath.org/?q=an:1144.37015}
\elib{http://elibrary.ru/item.asp?id=9200270}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 2
\pages 173--192
\crossref{https://doi.org/10.1070/SM2006v197n02ABEH003752}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237780600010}
\elib{http://elibrary.ru/item.asp?id=14370971}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33744780464}


Linking options:
  • http://mi.mathnet.ru/eng/msb1509
  • https://doi.org/10.4213/sm1509
  • http://mi.mathnet.ru/eng/msb/v197/i2/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:241
    Full text:86
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019